# SDR UPS97821845

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot Brace
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LT CENTER LE SLOT BRACE CRACKED AT FWD END O/B OF PANEL 522A TOP SIDE OF LE.  REMOVED CRACKED BRACE IAW DC8 SRM 51-1-24 AND DC8 SRM 51-1-20D MATERIAL ID IAW DC8 SRM 57-30D, FABRICATED DOUBLER IAW DC8 SRM 57-2-0  AND DC8 SRM 51-1-24, ALODINED AND PRIMED DOUBLER IAW DC8 SRM 51-1-8, INSTALLED DOUBLER IAW DC8 SRM 51-1-20D AND DC8 SRM 51-1-21.
